Optimal Income Taxation With Quasi-Linear Preferences Revisited
Download full text from publisher
Other versions of this item:
- Boadway, Robin & Cuff, Katherine & Marchand, Maurice, 2000. " Optimal Income Taxation with Quasi-linear Preferences Revisited," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 2(4), pages 435-460.
- BOADWAY, Robin & CUFF, Katherine & MARCHAND, Maurice, 2000. "Optimal income taxation with quasi-linear preferences revisited," CORE Discussion Papers RP 1466, Université catholique de Louvain, Center for Operations Research and Econometrics (CORE).
More about this item
KeywordsOptimal Income Tax; Quasi-Linear Preferences;
- H21 - Public Economics - - Taxation, Subsidies, and Revenue - - - Efficiency; Optimal Taxation
- H23 - Public Economics - - Taxation, Subsidies, and Revenue - - - Externalities; Redistributive Effects; Environmental Taxes and Subsidies
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:qed:wpaper:984. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Mark Babcock). General contact details of provider: http://edirc.repec.org/data/qedquca.html .
We have no references for this item. You can help adding them by using this form .